# SDR 2002FA0000575

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: General aviation
- Aircraft: N161FC
- Make and model: Rhnflu EA300L
- Aircraft serial: 133
- Aircraft time: 504 hours
- Engine: Lyc AEIO540L1B5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ER863072500
- Part serial: 133
- Condition: Delaminated
- Location: Wing
- Part time: 504 hours
- Stage of operation: AB
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WING SKIN DELAMINATION OCCURRED IN FLIGHT.  CRACKS IN PAINT AND FUEL SEEPAGE FROM AREA WAS REASON FOR DISCOVERY.  DELAMINATION AREA IS 72 INCHES OUTBOARD ON TOP SIDE OF RIGHT WING AND EXTENDS APPROXIMATELY 30 INCHES FURTHER OUTBOARD.  DELAMINATION AREA STARTS 2.25 INCHES AFT OF THE LEADING EDGE AND EXTENDS 11.5 INCHES AFT CORDWISE.  THIS PROBLEM IS ALSO DEVELOPING IN TWO OTHER AIRCRAFT OF THE SAME MODEL, AND OPERATED BY THE SAME OWNER.  CAUSE UNKNOWN AT THIS TIME, BUT COULD BE FUEL TANK-RELATED DUE TO THE AREA OF DAMAGE.  AIRCRAFT IS GROUNDED AND AWAITING REPAIR INSTRUCTIONS FROM THE MANUFACTURER.
